Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 498781, 21 pages
http://dx.doi.org/10.1155/2013/498781
Research Article

Existence Results for a Coupled System of Nonlinear Singular Fractional Differential Equations with Impulse Effects

1Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510320, China
2Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782 Santiago de Compostela, Spain
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 2 October 2012; Accepted 15 February 2013

Academic Editor: Jocelyn Sabatier

Copyright © 2013 Yuji Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Dumitru Baleanu, Hakimeh Mohammadi, and Shahram Rezapour, “The existence of solutions for a nonlinear mixed problem of singular fractional differential equations,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Svatoslav Stanek, “Fractional BVPs with strong time singularities and the limit properties of their solutions,” Central European Journal of Mathematics, vol. 12, no. 11, pp. 1638–1655, 2014. View at Publisher · View at Google Scholar
  • D. Baleanu, and S. D. Purohit, “Chebyshev Type Integral Inequalities Involving the Fractional Hypergeometric Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Junesang Choi, and Sunil Dutt Purohit, “A grüss type integral inequality associated with gauss hypergeometric function fractional integral operator,” Communications of the Korean Mathematical Society, vol. 30, no. 2, pp. 81–92, 2015. View at Publisher · View at Google Scholar
  • Yuji Liu, “Piecewise continuous solutions of initial value problems of singular fractional differential equations with impulse effects,” Acta Mathematica Scientia, vol. 36, no. 5, pp. 1492–1508, 2016. View at Publisher · View at Google Scholar
  • Chunfang Shen, Hui Zhou, and Liu Yang, “Positive solution of a system of integral equations with applications to boundary value problems of differential equations,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Yuji Liu, “Existence of Solutions of a New Class of Impulsive Initial Value Problems of Singular Nonlinear Fractional Differential Systems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 17, no. 7-8, pp. 343–353, 2016. View at Publisher · View at Google Scholar
  • Lihong Zhang, Juan J. Nieto, and Guotao Wang, “Extremal solutions for a nonlinear impulsive differential equations with multi-orders fractional derivatives,” Journal of Applied Analysis and Computation, vol. 7, no. 3, pp. 814–823, 2017. View at Publisher · View at Google Scholar